MAUDE Adverse Event Report: ZOLL CIRCULATION THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the investigation on (b)(6) 2025, the thermogard hq console (sn (b)(6) displayed mid:16 (software) during functional testing.No patient involvement.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released as it is exempt from premarket submission.During the investigation on (b)(6) 2025, the thermogard hq console (sn (b)(6) displayed mid:16 (software) during functional testing.The root cause of the observed error was a failed display head, which was replaced to address the mid:16 error.Following service, the thermogard hq console passed the final functional and electrical safety tests without issues.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the thermogard xp ivtm system with sn (b)(6).

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key21649085
Report Number3010617000-2025-00250
Device Sequence Number7535705
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown